Open Access System for Information Sharing

Login Library

 

Article
Cited 9 time in webofscience Cited 0 time in scopus
Metadata Downloads

STABILITY OF TAILS AND 4-CANONICAL MODELS

Title
STABILITY OF TAILS AND 4-CANONICAL MODELS
Authors
Hyeon, DMorrison, I
POSTECH Authors
Hyeon, D
Date Issued
Jul-2010
Publisher
"INT PRESS BOSTON, INC"
URI
http://oasis.postech.ac.kr/handle/2014.oak/17460
ISSN
1073-2780
Article Type
Article
Citation
MATHEMATICAL RESEARCH LETTERS, vol. 17, no. 4, page. 721 - 729, 2010-07
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 DONGHOON, HYEON
Dept of Mathematics
Read more

Views & Downloads

Browse